Probabilistic methods in partial differential equations. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces I. (English) Zbl 0247.35059


35B40 Asymptotic behavior of solutions to PDEs
35K15 Initial value problems for second-order parabolic equations
Full Text: DOI


[1] A. Friedman,Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N.J., 1964. · Zbl 0144.34903
[2] A. Friedman,Limit behavior of solutions of stochastic differential equations, Trans. Amer. Math. Soc.170 (1972), to appear. · Zbl 0255.60040
[3] A. Friedman and M. A. Pinsky,Asymptotic behavior of solutions of linear stochastic differential systems, Trans. Amer. Math. Soc., to appear. · Zbl 0271.60060
[4] A. Friedman and M. A. Pinsky,Asymptotic stability and spiraling properties of solutions of stochastic equations, to appear. · Zbl 0279.60046
[5] A. Friedman and M. A. Pinsky,The Dirichlet problem for degenerate elliptic equations in the plane, to appear. · Zbl 0274.35026
[6] I.I. Gikhman and A. V. Skorokhod,Stochastic Differential Equations, Naukova Dumka, Kiev, 1968.
[7] J. J. Kohn and L. Nirenberg,Degenerate elliptic-parabolic equations of second order, Comm. Pure Appl. Math.,20 (1967), 797–872. · Zbl 0153.14503 · doi:10.1002/cpa.3160200410
[8] D. Stroock and S. R. S. Varadhan,On degenerate elliptic-parabolic operators of second order and their associated diffusions, to appear. · Zbl 0344.35041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.